MathSciNet Relay Station
MathSciNet bibliographic data
MR161943 (28 #5147) 22.70 (32.32)
Moore, Calvin C. Compactifications of symmetric spaces. II. The Cartan domains. Amer. J. Math. 86 1964 358–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement